Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 389, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 25, 2011, 8:41 PM CDT for Madison County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2011, 8:41 PM CDT (01:41 UTC)
- Expired
- Jun 25, 2011, 9:30 PM CDT
- In force
- 49 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Madison County, IL
The radar
The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 7:36 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
958
WUUS53 KLSX 260141
SVRLSX
ILC119-260230-
/O.NEW.KLSX.SV.W.0389.110626T0141Z-110626T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT SAT JUN 25 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MADISON COUNTY IN SOUTHWEST ILLINOIS...
* UNTIL 930 PM CDT
* AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR BETHALTO...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
EDWARDSVILLE...HIGHLAND...DORSEY...ROXANA...PRAIRIETOWN...
CARPENTER...WORDEN...LIVINGSTON...MARINE...ALHAMBRA...ST. JACOB...
HAMEL...FRUIT...KUHN...WILLIAMSON...KAUFMAN...NEW DOUGLAS AND
GRANTFORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3865 8966 3882 9011 3885 9011 3887 9015
3900 9001 3900 8987 3898 8964 3888 8964
3887 8962 3865 8960
TIME...MOT...LOC 0142Z 288DEG 30KT 3891 9004
WIND...HAIL <50MPH 1.50IN
$$
GLASS3 follow-up statements
963
WWUS53 KLSX 260157
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
857 PM CDT SAT JUN 25 2011
ILC119-260230-
/O.CON.KLSX.SV.W.0389.000000T0000Z-110626T0230Z/
MADISON IL-
857 PM CDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MADISON COUNTY
UNTIL 930 PM CDT...
AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR CARPENTER...OR NEAR EDWARDSVILLE...MOVING
EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
HIGHLAND...WORDEN...LIVINGSTON...MARINE...ALHAMBRA...ST. JACOB...
HAMEL...FRUIT...KUHN...WILLIAMSON...KAUFMAN...NEW DOUGLAS AND
GRANTFORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3865 8966 3882 9011 3885 9011 3887 9015
3900 9001 3900 8987 3898 8964 3888 8964
3887 8962 3865 8960
TIME...MOT...LOC 0157Z 288DEG 30KT 3885 8989
WIND...HAIL <50MPH 1.50IN
$$
GLASS831
WWUS53 KLSX 260212
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CDT SAT JUN 25 2011
ILC119-260230-
/O.CON.KLSX.SV.W.0389.000000T0000Z-110626T0230Z/
MADISON IL-
912 PM CDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MADISON COUNTY
UNTIL 930 PM CDT...
AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR CARPENTER...OR 9 MILES NORTHEAST OF
EDWARDSVILLE...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
HIGHLAND...LIVINGSTON...MARINE...ALHAMBRA...ST. JACOB...
WILLIAMSON...KAUFMAN...NEW DOUGLAS AND GRANTFORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3865 8967 3882 9011 3885 9011 3900 9001
3900 8986 3898 8964 3888 8964 3887 8962
3865 8960
TIME...MOT...LOC 0212Z 281DEG 22KT 3887 8981
WIND...HAIL <50MPH 1.00IN
$$
GLASS206
WWUS53 KLSX 260228 RRA
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
928 PM CDT SAT JUN 25 2011
ILC119-260238-
/O.EXP.KLSX.SV.W.0389.000000T0000Z-110626T0230Z/
MADISON IL-
928 PM CDT SAT JUN 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR MADISON COUNTY WILL EXPIRE AT
930 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM.
LAT...LON 3865 8967 3882 9011 3885 9011 3900 9001
3900 8986 3898 8964 3888 8964 3887 8962
3865 8960
TIME...MOT...LOC 0228Z 281DEG 22KT 3885 8969
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:08 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 25, 7:08 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 708 PM CDT SAT JUN 25 2011 .DISCUSSION... /410 PM CDT SAT JUN 25 2011/ MAIN FORECAST CONCERNS DEAL WITH POTENTIAL FOR SEVERE STORMS AND HEAVY RAINFALL THROUGH EARLY MORNING. FIRST ROUND OF STORMS HAVE DECREASED IN INTENSITY AND MOVED OUT OF THE AREA WHILE THERE IS SOME RECENT DEVELOPMENT SOUTHWEST OF QUINCY IN AN AREA OF WEAK ELEVATED MOISTURE CONVERGENCE. HAVE GONE AHEAD AND CAN CELLED THE SEVERE THUNDERSTORM WATCH AS IT APPEARS THAT REDEVELOPMENT WITHIN THIS AREA IS NOT LIKELY IN THE NEXT 1-2 HOURS. DO THINK THERE WILL BE REDEVELOPMENT. THIS EVENING OVER WESTERN MO AS WEAK ASCENT CAUSED BY SHORTWAVE TROUGH CURRENTLY OVER OK/KS MOVES INTO MO. THIS WILL BE COINCIDENT WITH INCREASING LOW LEVEL CONVERGENCE OVER WESTERN MO ALONG THE WARM FRONT. WITH AN INCREASING LOW LEVEL JET. THIS DEVELOPMENT WILL BE ABLE TO TAP INTO THE 2000-4000 J/KG MUCAPES AS IT RIDGE EASTWARD ALONG THE FRONT WITH DEEP LAYER SHEAR OF 40-50KTS. THESE STORMS WILL ALSO HAVE THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ACROSS THE CENTRAL AND SOUTHERN PARTS OF THE CWA. THIS MCS WILL LIKELY ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL RATES AS IT MOVES ACROSS THE CWA THIS EVENING INTO THE EARLY MORNING HOURS. THOUGH THINK THAT MCS WILL BE FAIRLY PROGRESSIVE AND FFG IS MARGINALLY HIGH...SO WILL JUST GO WITH THE MENTION OF LOCALLY HEAVY RAINFALL BUT NOT ISSUE A FLASH FLOOD WATCH AT THIS TIME. MCS SHOULD MOVE OFF TO THE EAST BY EARLY MORNING SUNDAY THOUGH THERE WILL CONTINUE TO BE A RISK OF STORM REDEVELOPMENT ON SUNDAY ALONG LINGERING FRONT/OUTFLOW BOUNDARY. THE FRONT WILL MOVE NORTH OF THE AREA ON SUNDAY NIGHT...BUT COLD FRONT SWEEPING THROUGH THE AREA ON MONDAY WILL KEEP RISK OF THUNDERSTORMS. RISK OF SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY INTO MONDAY GIVEN STRONG INSTABILITY AND DECENT DEEP LAYER SHEAR. BRITT && .AVIATION... /641 PM CDT SAT JUN 25 2011/ MAIN CONCERN WITH THIS SET OF TAFS CONTINUES TO BE TIMING AND LOCATION OF CONVECTION. STORMS HAVE BEEN SLOWER TO DEVELOP THAN PREVIOUSLY THOUGHT HOWEVER CONDITIONS ARE STILL FAVORABLE FOR A ROUND OF STORMS EARLY THIS EVENING. ANOTHER ROUND OF STORMS IS POSSIBLE OVERNIGHT AS THE LOW LEVEL JET INCREASES AND INTERACTS WITH A WARM FRONT ACROSS SWRN MO. THERE IS ANOTHER CHANCE OF STORMS TOMORROW AFTERNOON BUT CONFIDENCE IS TOO LOW ATTM FOR MORE THAN A CB GROUP. SELY WINDS TURN SLY THEN SWLY AFTER THE WARM FRONT LIFTS NORTH OF THE TAF SITES. SPECIFICS FOR KSTL...CONDITIONS ARE FAVORABLE FOR A ROUND OF STORMS TO DEVELOP EARLY THIS EVENING ALTHOUGH DEVELOPMENT HAS BEEN SLOWER THAN EXPECTED. ADDITIONAL THUNDERSTORMS MAY DEVELOP OVERNIGHT AS THE LOW LEVEL JET INCREASES AND INTERACTS WITH THE WARM FRONT. THERE IS ANOTHER CHANCE OF STORMS TOMORROW AFTERNOON AS THE WARM FRONT LIFTS THROUGH MISSOURI. SELY WINDS WILL VEER SLY THEN SWLY AS THE WARM FRONT LIFTS NORTH OF KSTL. IT IS ALSO POSSIBLE THAT A MVFR STRATUS DECK MAY DEVELOP OVERNIGHT AS THE WARM FRONT LIFTS NEWD HOWEVER LOW CONFIDENCE PRECLUDES MENTION IN THE TAF ATTM. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 25, 5:02 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 502 PM CDT SAT JUN 25 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 502 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TONIGHT. SOME OF THE STORMS MAY BE SEVERE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH MONDAY NIGHT. MULTIPLE THUNDERSTORM COMPLEXES EXPECTED TO MOVE ACROSS THE AREA SUNDAY THROUGH MONDAY MORNING...AND THEN WITH A COLD FRONT MONDAY AFTERNOON AND NIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE DURING THIS TIME. THE CHANCE FOR THUNDERSTORMS RETURNS ON TUESDAY NIGHT AND WEDNESDAY AS A WARM FRONT LIFTS NORTH THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. GLASS
In the hours before
Local storm report, Jun 25, 8:04 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL GRAFTON 38.97N 90.43W
06/25/2011 E4.00 INCH JERSEY IL TRAINED SPOTTER
MANY 1 TO 2 INCH STONES WITH A FEW UP TO 4 INCHES
&&
MILLERLocal storm report, Jun 25, 8:06 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM FUNNEL CLOUD 8 NNE RICHWOODS 38.27N 90.78W
06/25/2011 FRANKLIN MO TRAINED SPOTTER
SPOTTER LOOKING NORTH.
&&
GOSSELINLocal storm report, Jun 25, 8:18 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
818 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL 3 N GODFREY 39.01N 90.19W
06/25/2011 E0.25 INCH JERSEY IL TRAINED SPOTTER
&&
GOSSELINLocal storm report, Jun 25, 8:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL RICHWOODS 38.17N 90.83W
06/25/2011 E1.00 INCH WASHINGTON MO TRAINED SPOTTER
&&
MILLERLocal storm report, Jun 25, 8:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
837 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM WALL CLOUD 5 SSE RICHWOODS 38.10N 90.80W
06/25/2011 WASHINGTON MO TRAINED SPOTTER
2 W OF INTERSECTION OF HWYS 21 AND 47
&&
MILLERLocal storm report, Jun 25, 8:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM WALL CLOUD 2 N FLETCHER 38.19N 90.73W
06/25/2011 JEFFERSON MO TRAINED SPOTTER
OBSERVER LOCATED ON HIGHWAY WW LOOKING SOUTH.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:13 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 20 min |
| Jun 25, 7:36 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Macoupin, Madison | 39 min |
| Jun 25, 7:52 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Macoupin | 38 min |
| Jun 25, 8:12 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 48 min |
| Jun 25, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Jersey, Macoupin, Madison | 47 min |
| Jun 25, 8:33 PM CDT | Flash Flood Warning | LSX | Adams, Brown | 6 hr |
| Jun 25, 8:46 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 44 min |
| Jun 25, 8:53 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Montgomery | 52 min |
| Jun 25, 8:58 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey | 47 min |
| Jun 25, 9:36 PM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Macoupin, Madison, Montgomery | 6 hr |
| Jun 25, 9:42 PM CDT | Areal Flood Advisory | LSX | Clinton, Marion, Washington | 6 hr |
| Jun 25, 10:01 PM CDT | River Flood Warning | LSX | Fayette | 4 days |
| Jun 25, 10:11 PM CDT | River Flood Warning | LSX | Brown | 7 days |
| Jun 25, 11:11 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Saint Clair | 49 min |
| Jun 25, 11:45 PM CDT | Areal Flood Advisory | LSX | Monroe, Randolph, Saint Clair | 6 hr |
| Jun 26, 12:21 AM CDT | Flash Flood Warning | LSX | Bond, Calhoun, Clinton, Fayette, Jersey, Madison and 5 more | 6 hr |
| Jun 26, 2:11 AM CDT | Flash Flood Warning | LSX | Monroe, Randolph | 4 hr |
| Jun 26, 2:22 AM CDT | Areal Flood Warning | LSX | Brown | 4 hr |
| Jun 26, 2:33 AM CDT | Severe Thunderstorm Warning | LSX | Randolph | 42 min |
| Jun 26, 2:43 PM CDT | Flash Flood Watch | LSX | Adams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more | 31 hr |
| Jun 26, 3:11 PM CDT | River Flood Warning | LSX | Pike | 6 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.